Sudafed Pe Phenylephrine Night Tablets 24

Categories: ,

Sudafed PE Phenylephrine Night relieves nasal & sinus congestion, pressure and pain, allowing restful sleep.

$14.95

Product Description for Sudafed Pe Phenylephrine Night Tablets 24

Warnings
Keep out of reach of children, If symptoms persists, see your doctor. Do not use if perforated section is broken or missing or if tablet foil is broken.
Active Ingredients
Paracetamol 500mg

Reviews

There are no reviews yet.

Be the first to review “Sudafed Pe Phenylephrine Night Tablets 24”

Your email address will not be published.